Sufficient criteria for the existence of solution to nonlinear fractal-fractional order coupled system with coupled integral boundary conditions

Kamal Shah, Muhammad Sarwar, Thabet Abdeljawad*, Shafiullah

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A coupled system of fractal-fractional differential equations with coupled integral boundary conditions is considered. We implement Krasnoselskii’s type fixed point theorem to establish the criteria for existence of at least one solution to the considered coupled system. Also, results regarding stability of Ulam–Hyers type are derived. We give an example to justify our results.

Original languageEnglish
Pages (from-to)1771-1785
Number of pages15
JournalJournal of Applied Mathematics and Computing
Volume70
Issue number2
DOIs
Publication statusPublished - Apr 2024
Externally publishedYes

Keywords

  • 26A33
  • 28A80
  • 34A08
  • Coupled system
  • Fractal-fractional derivative
  • Karsnoselskii’s fixed point theorem

Fingerprint

Dive into the research topics of 'Sufficient criteria for the existence of solution to nonlinear fractal-fractional order coupled system with coupled integral boundary conditions'. Together they form a unique fingerprint.

Cite this